# SDR C77A20121124028

- Difficulty date: November 21, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N693CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 10,974 hours, 6,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Baffle
- Part number: 17050150001
- Condition: Cracked
- Location: Tail Cone
- Part time: 10,974 hours, 6,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE BAFFLE NR 6, HAS A 0.550" CRACK AT 3 O'CLOCK POSITION AT THRU FLANGE,  6 RIVET ROWS AFT OF FRAME 100, X=31229.19  Y=146.94 TO 159.64.  PERFORMED WELDING OF CRACK IAW NE SPEC 40-056.  VISUALLY INSPECTED AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS.
